E. [. Alon and . Fischer, Refining the graph density condition for the existence of almost Kfactors, Ars Combinatorica, vol.52, pp.296-308, 1999.

N. Alon and J. H. Spencer, The Probabilistic Method, 1992.

R. [. Alon and . Yuster, H-Factors in Dense Graphs, Journal of Combinatorial Theory, Series B, vol.66, issue.2, pp.269-282, 1996.
DOI : 10.1006/jctb.1996.0020

A. [. Corrádi and . Hajnal, On the maximal number of independent circuits in a graph, Acta Mathematica Academiae Scientiarum Hungaricae, vol.14, issue.3-4, pp.423-439, 1963.
DOI : 10.1007/BF01895727

A. [. Enomoto, Z. Kaneko, and . Tuza, P 3 -factors and covering cycles in graphs of minimum degree n/3, Colloq . Math. Soc. J. Bolyai. Eger (Hungary), vol.52, 1987.

E. [. Hajnal and . Szemerédi, Proof of a conjecture of Erd? os, Combinatorial Theory and its Applications, 1970.

]. K. Kaw02 and . Kawarabayashi, K ? 4 -factors in a graph, J. Graph Theory, vol.39, pp.111-128, 2002.

. Ko-]-d, D. Kühn, and . Osthus, Critical chromatic number and the complexity of perfect packings in graphs

J. Komlós, Tiling Tur??n Theorems, Combinatorica, vol.20, issue.2, pp.203-218, 2000.
DOI : 10.1007/s004930070020

J. Komlós, G. N. Sárközy, and E. Szemerédi, Blow-up Lemma, Combinatorica, vol.9, issue.1, pp.109-123, 1997.
DOI : 10.1007/BF01196135

J. Komlós, G. N. Sárközy, and E. Szemerédi, Proof of the Alon???Yuster conjecture, Discrete Mathematics, vol.235, issue.1-3, pp.255-269, 2001.
DOI : 10.1016/S0012-365X(00)00279-X

Y. [. Shokoufandeh and . Zhao, Proof of a tiling conjecture of Koml??s, Random Structures & Algorithms, vol.235, issue.1-3, pp.180-205, 2003.
DOI : 10.1002/rsa.10091